Format

Send to:

Choose Destination
See comment in PubMed Commons below
J Minim Invasive Gynecol. 2013 Jan-Feb;20(1):127-30. doi: 10.1016/j.jmig.2012.09.002.

Extensive postoperative ecchymosis in a patient taking dabigatran.

Author information

  • 1Department of Obstetrics and Gynecology, St. Elizabeth Medical Center, Utica, New York 13413, USA. coreywag@yahoo.com

Abstract

Herein we present the case of a 71-year-old woman who had a severe postoperative ecchymotic reaction. Our patient had a history of atrial fibrillation, for which she was given dabigatran etexilate mesylate as an anticoagulant. She discontinued her anticoagulant therapy 2 days before undergoing total laparoscopic hysterectomy with pelvic and periaortic lymph node sampling for uterine endometrioid adenocarcinoma. Despite an uneventful surgical procedure, she had widespread ecchymosis, edema, and anemia.

Copyright © 2013 AAGL. Published by Elsevier Inc. All rights reserved.

PMID:
23312256
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Write to the Help Desk